# SDR CA070227009

- Difficulty date: June 16, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,481 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Control Lever
- Condition: Stiff
- Location: Governor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEVER CONTROL LEVER HARD TO MOVE ON A FUNCTIONAL CHECK. (TC NR 20070227009)
